Swollen Eyes That Arise After Taking Certain Medications?

Illustration of Swollen Eyes That Arise After Taking Certain Medications?
Illustration: Swollen Eyes That Arise After Taking Certain Medications? nvisioncenters.com

Ask the doctor, r nI take medication such as Ponstan (toothache medicine), Paramex, 7 star powder after drinking 1 or 2 hours My eyes become swollen (allergies) … r n1. What is the cause of my allergies? R n2. What medicine can I take that doesn’t cause allergies. R n r n

1 Answer:

Hello,

Swollen eyes that arise after taking certain drugs do indicate an allergic condition to the components of the drug being taken. To find out what type of allergy you are, you need to make observations / observations yourself. If you take certain medications and you develop swollen eyes, you have an allergy to the components of the drug.


Regarding the certainty of the type of allergy, you can do further examination with medical tests such as an allergy test directly at the hospital or a special laboratory. With existing medical tests, you can find out what type of allergen you are so that you can take better prevention.


With these medical tests, you and your doctor can determine which drugs are safe and you can use them.


Because allergies are specific when taking pain relievers such as ponstan and paramex, it is possible that you have an allergy to the components of NSAIDs (non-steroidal anti-inflammatory drugs) which generally have pain relievers. So you need to be careful about pain relievers on the market, avoid taking drugs without your doctor's recommendation.


Allergic conditions can be overcome by avoiding the source of allergies, using anti-allergic drugs such as antihistamines or steroids which should be consumed on the advice of a doctor.


I hope this helps.

dr. Yusi

: by

Related Question

A Neck Lump That Never Goes Away?

A Neck Lump That Never Goes Away?

(11 months ago)

Good afternoon. I got TB disease after taking medicine for one year. But the treatment setting for the glandular lump is still there and some are hardened. The doctor’s solut... Read more

Menstruation Comes Out When Taking Regular Medication?

Menstruation Comes Out When Taking Regular Medication?

(1 year ago)

Good evening, I am 24 years old, I had menstrual disorders from the start, so I never had periods at all. I have consulted with a doctor, and it is recommended to take Regumen medi... Read more

Continuous Bleeding After Caesarean Section?

Continuous Bleeding After Caesarean Section?

(10 months ago)

Hello. I want to ask, I have to do a cesarean operation 2x because there is a problem, the second operation is after 10 blood bags, the blood tube has been removed from the former ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *